Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1684
Title: On special almost geodesic mappings of type π1 of spaces with affine connection
Authors: Березовський, Володимир Євгенійович
Berezovskii, V. E.
Keywords: almost geodesic mappings
affine connection space
Issue Date: 2004
Publisher: Palacký University Olomouc
Citation: Berezovsky, Vladimir; Mikeš, Josef. On special almost geodesic mappings of type π1 of spaces with affine connection. Acta Univ. Palacki. Olomuc., Fac. Rerum Nat., Math. 43, 21-26 (2004)
Abstract: A diffeomorphism f: A n →(A¯n) of two affine spaces is called a special almost geodesic mapping if (a) Every geodesic of An passes into an almost geodesic curve of (A¯n) . (b) (Pij h,k)+(Pij a)(Pak h)=aij(δk h) , where (Pij h) is the difference of the two respective connection coefficients and aij is a symmetric tensor. In this paper, the authors discuss some tensorial properties of special almost geodesic mappings.
URI: http://lib.udau.edu.ua/handle/123456789/1684
ISSN: 0231-9721
Appears in Collections:Наукові матеріали кафедри

Files in This Item:
File Description SizeFormat 
ActaOlom_43-2004-1_2.pdf346.65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.